# SDR SWIA200616619

- Difficulty date: April 22, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 2,766 hours, 1,881 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 766389L
- Part serial: 0680
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SLATS FAULT MESSAGE.  REPLACED SFECU NR 2 IAW 27-41-05.  REPLACED OUTBOARD AND INBOARD SLAT DISCONNECT SENSOR IAW 27-81-39.  OPERATIONAL CHECK GOOD.
